RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 5, Pages 1145–1158 (Mi izv1750)  

This article is cited in 1 scientific paper (total in 1 paper)

On Dirichlet series connected with modular forms of integral and half-integral weight

A. A. Panchishkin


Abstract: Convolutions of Dirichlet series connected with modular forms of integral and half-integral weight are investigated. The analytic continuation of such series is constructed, and their values at critical integer points are calculated.
Bibliography: 25 titles.

Full text: PDF file (1135 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 15:2, 373–385

Bibliographic databases:

UDC: 511.6
MSC: Primary 10H10, 10D12; Secondary 30B40
Received: 07.04.1978

Citation: A. A. Panchishkin, “On Dirichlet series connected with modular forms of integral and half-integral weight”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979), 1145–1158; Math. USSR-Izv., 15:2 (1980), 373–385

Citation in format AMSBIB
\Bibitem{Pan79}
\by A.~A.~Panchishkin
\paper On Dirichlet series connected with modular forms of integral and half-integral weight
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 5
\pages 1145--1158
\mathnet{http://mi.mathnet.ru/izv1750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=552554}
\zmath{https://zbmath.org/?q=an:0444.10020|0417.10025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980IzMat..15..373P}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 2
\pages 373--385
\crossref{https://doi.org/10.1070/IM1980v015n02ABEH001247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LD11600007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1750
  • http://mi.mathnet.ru/eng/izv/v43/i5/p1145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Panchishkin, “Non-Archimedean Rankin $L$-functions and their functional equations”, Math. USSR-Izv., 32:2 (1989), 339–358  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:68
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020